Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ L$-series and modular forms of half-integral weight


Author: Rhonda L. Hatcher
Journal: Proc. Amer. Math. Soc. 122 (1994), 683-688
MSC: Primary 11F66; Secondary 11F25, 11F37
MathSciNet review: 1233973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a normalized Hecke eigenform of weight 2k, with k odd. The main result of this paper is an equation representing the value of $ L(f,s)L(f \otimes \varepsilon ,s)$ at $ s = k$ in terms of the Fourier coefficients of a modular form of half-integral weight.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F66, 11F25, 11F37

Retrieve articles in all journals with MSC: 11F66, 11F25, 11F37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1233973-5
PII: S 0002-9939(1994)1233973-5
Article copyright: © Copyright 1994 American Mathematical Society